$0 – $96.04

Heart Chakra Connection

Event Information

Share this event

Date and Time

Location

Location

Natural Forces

151 Ormond Road

Elwood, VIC 3184

Australia

View Map

Refund Policy

Refund Policy

Refunds up to 7 days before event

Event description

Description

Heart Chakra Connection will be held on the 17th of February 2018 at Natural Forces Healing space, in Elwood.

*********An inspiring full day of workshops, rituals and events dedicated to self healing.*********

WORKSHOPS ARE NOW ONLINE!
Now is the time to get your ticket. Make time for yourself – Honour your Heart.

We provide you all you need to self healing. Simply Turn up and take whatever you feel you need to return Home Feeling Recharged, Yummy Warm, Radiant, Centered & in Love.

This day is for any indulgent people who wants to clear and enjoy their heart chakra. For anyone who wants to heal their heart, to make good choices that evolve around self love and let go of blockages.

---------------------------------------------------------------

6 am to 7.45 am

DEVOTIONAL SINGING & OPENING CIRCLE followed by CHILL & CHAI Time

--------------

8 am to 9.15 am

KUNDALINI YOGA

--------------

8.45 am to 10.15 am

EXPANDED HEART CRYSTAL and VIBRATIONAL HEALING

---------------

11 am to 12.30 pm

AROMAZEN HEART CHAKRA

-----------------

1 pm to 3 pm

FORGIVNESS RITUAL

-----------------

3.30pm to 5pm

REIKI SHARE

----------------

5.30 pm to 7 pm

JOURNEY to the TEMPLE of the INNER HEART

----------------

5 pm to 7 pm

EYE GAZING

----------------

7.30pm to 9 pm

RHYTHMIC HEART YOGA DANCE FUSION + CLOSING


-------------------------------------------------------------

6 am to 7.45 am

DEVOTIONAL SINGING & OPENING CIRCLE followed by ‘CHILL & CHAI’ Time

by Yvette. In the Healing room. 1hour followed by chill & chai time in the Garden.

Yvette owner of Natural Forces studied Traditional West African percussion in Mali for 3 years & has been holding percussion circles since 1999, she holds an Add Dip in Jazz Improvisation & B.A. of Music Composition. Her music workshops focus on connection, meditation & timeless trance zones.


Heart Chakra Connection will be opened with group chanting & hand percussion to pay homage to the Natural Elemental Forces that support our existence & set the love vibe. A lovely morning practice to open and connect your heart & throat chakras, followed by Chill & Chai time.
------------------------------------------------------------------

8 am to 9.15 am

KUNDALINI YOGA

by Julia. In the Garden. 1hour 15min.

------------------------------------------------------------

8.45 am to 10.15 am

EXPANDED HEART CRYSTAL and VIBRATIONAL HEALING

by Adam Chamberlain. In the Healing room. 1hour 30min.

Adam is a Crystal and Vibrational Healer located on the Gold Coast. Sessions incorporate the use of Crystals, Reiki, Medicine Drum, Crystal/Tibetan Singing Bowls and other Vibrational tools as well as Guided Meditation.

The Expanded Heart is a powerful Healing Technique to clear and heal all matters of the Heart. It is a Healing through connection : to Universal Light, to Crystal Medicine, to your breath, your body and to your Heart.

Give yourself permission to Receive and allow yourself to drop deep into your Heart centre to experience a profound expansion as you journey with crystals, guided meditation and sound.
--------------------------------------------------

11 am to 12.30 pm

AROMAZEN HEART CHAKRA

by Micelle Mullins. In the healing room. 1hour 30min.

Michelle is a certified Hatha Yoga Teacher, Energy Worker & Tantric Women's group facilitator who founded AromaLife, AromaZen and AromaWild following a calling to educate, inspire & create awareness.

aromaZen is a unique , new healing modality aimed at restoration, healing and balance using guided chakra meditation, essential oils, yoga nidra and sound healing.

As a highly sensitive empath, Michelle specialises in guiding other's to find their true authentic expression, inner strength and self confidence. Support will also be given for navigating the gifts & challenges that are part of the Heart Space journey.

Our heart chakra aromaZen will guide you into your heart, soften the edges and allow a deeper connection to trust, forgiveness and presence.

---------------------------------------------------------------

1 pm to 3 pm

FORGIVNESS RITUAL

by Yvette. In the healing room. 2hours.

---------------------------------------------------------------

3.30pm to 5pm

REIKI SHARE

by Bridget Erica. In the healing room. 1hour 30min.

Bridget Erica is the founder of the Alchemista healing clinic in Elwood and the Australian Centre for Clinical Reiki. Bridget is a certified Nutritional Therapist and Usui Reiki Master. Passionate about the body's natural ability to heal, Bridget is a dedicated Reiki Specialist who is sensitive to her patient's needs and journey.

This special Reiki Share is open to everyone, whether you are Reiki attuned or not. It is a great way of receiving and sharing the precious gift that is Reiki. The main purpose for this Reiki share is to give and receive Reiki in a casual atmosphere with positive energy, focused on opening and balancing your heart chakra.

----------------------------------------------------------------

5.30 pm to 7 pm

JOURNEY to the TEMPLE of the INNER HEART

by James Sargeant. In the healing room. 1hour 30min

What if your Heart was a House? The Chambers of your Heart its Rooms? How would they look? How would they feel? Would they be open, flowing, free? Would they be closed, locked and barred shut? How would it be to wander these rooms and see what is held there in?

At the Core of your Heart exists a Hidden Sanctum, the Temple of the Inner Heart. Here in this place Love flows freely, unrestricted and unhindered. Do you feel this flow? Are you open to its rivers?

The Journey to the Temple of the Inner Heart is an invitation to explore these places, to enter into and awaken the Inner Heart Being that exists within us all awaiting our arrival and embrace, allowing the flood of love that it flows with to wash clear and clean all that has gone before, harmonizing and aligning our Hearts to its true center, the Divine Heart;
Heart Beat of the Body,
Heart Beat of the World,
Heart Beat of the Universe!

---------------------------------------------------------------------------------

5 pm to 7 pm

EYE GAZING

by The human Connection. In the Garden. 2hours.

---------------------------------------------------------------------------

7.30pm to 9 pm

RHYTHMIC HEART YOGA DANCE FUSION + CLOSING

by Denia. In the Garden. 1hour 30min.

Share with friends

Date and Time

Location

Natural Forces

151 Ormond Road

Elwood, VIC 3184

Australia

View Map

Refund Policy

Refunds up to 7 days before event

Save This Event

Event Saved